# SDR HEEA956165

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7161J
- Make and model: Bolkms BO105S
- Aircraft serial: S834
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Cage Broken
- Location: Freewheel
- Part time: 2,140 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR CLUTCH INSPECTION; FOUND INNER CAGE BROKEN ON CLUTCH. REPLACED WITH SERVICEABLE PART.
